# SDR AALA20130120001

- Difficulty date: January 20, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 103,453 hours, 16,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT 26B INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT 26B.  OPS CHECK NORMAL.
